# SDR A6WA201240036

- Difficulty date: November 28, 2011
- Submitted: January 20, 2012
- Operation: Air carrier
- Aircraft: N426AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7669
- Aircraft time: 22,086 hours, 21,050 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT LOWER CORE COWL FWD INNER SKIN GOUGED 6 SPOTS.  REPAIRED RT LOWER CORE COWL FWD INNER SKIN IAW REO 601R-71-12-4086.
